# SDR ZD4R20111201001

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: General aviation
- Filed by: StandardAero Aviation Holdings Inc, repair station ZD4R696M
- Aircraft: N940SP
- Make and model: Bell 407
- Aircraft serial: 53527
- Aircraft time: 1,777 hours, 2,152 cycles
- Engine: Allsn 250C47B
- Engine time: 1,777 hours, 2,152 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing Cage
- Part number: 23035272
- Condition: Loose
- Location: Gearbox
- Part time: 1,777 hours, 2,152 cycles
- Component: Gearbox Cover
- Component part number: 23065470
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INSPECTION OF GEARBOX FOR METAL IN OIL, IT WAS NOTED THAT 5 OF THE 6 STUDS THAT SECURE THE 2.5 BEARING CAGE TO THE GEARBOX COVER ASSY HAD BACKED OUT ALLOWING MOVEMENT OF THE CAGE INSIDE THE GEARBOX.  WHILE LOOSENING HARD WEAR THAT RETAINS THE BEARING CAGE IN THE COVER ASSY, THE STUDS BACKED OUT OF THE COVER INSTEAD OF THE NUTS BACKING OFF OF THE STUDS.
